Tbilisi Mathematical Journal

New Hadamard-type inequalities for functions whose derivatives are $(\alpha ,m)-$convex functions

M. Emin Özdemir, Ahmet Ocak Akdemir, and Alper Ekinci

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper some new inequalities are proved related to left hand side of Hermite-Hadamard inequality for the classes of functions whose derivatives of absolute values are $(\alpha ,m)-$convex.

Article information

Tbilisi Math. J., Volume 7, Issue 2 (2014), 61-72.

Received: 28 September 2014
Accepted: 2 December 2014
First available in Project Euclid: 12 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals

$(\alpha ,m)-$Convex Hadamard-Type Inequalities Hölder inequality Power mean inequality


Özdemir, M. Emin; Akdemir, Ahmet Ocak; Ekinci, Alper. New Hadamard-type inequalities for functions whose derivatives are $(\alpha ,m)-$convex functions. Tbilisi Math. J. 7 (2014), no. 2, 61--72. doi:10.2478/tmj-2014-0017. https://projecteuclid.org/euclid.tbilisi/1528768976

Export citation


  • M.W. Alomari, M. Darus and U.S. K\i rmac\i, Some inequalities of Hermite-Hadamard type for $s-$convex functions, Acta Mathematica Scientia, (2011) 31B(4):1643–1652.
  • M.K. Bakula, M.E. Özdemir and J. Pečarić, Hadamard-type inequalities for $m-$convex and $(\alpha ,m)-$convex functions, J. Inequal. Pure and Appl. Math., 9, (4), (2007), Article 96.
  • M.K. Bakula, J. Pečarić and M. Ribibić, Companion inequalities to Jensen's inequality for $m-$convex and $(\alpha ,m)-$convex functions, J. Inequal. Pure and Appl. Math., 7 (5) (2006), Article 194.
  • S.S. Dragomir and G. Toader, Some inequalities for $m-$convex functions, Studia University Babes Bolyai, Mathematica, 38 (1) (1993), 21-28.
  • G. Toader, Some generalization of the convexity, Proc. Colloq. Approx. Opt., Cluj-Napoca, (1984), 329-338.
  • M.E. Özdemir, M. Avc\i and E. Set, On some inequalities of Hermite-Hadamard type via $m-$convexity, Applied Mathematics Letters, 23 (2010), 1065-1070.
  • G. Toader, On a generalization of the convexity, Mathematica, 30 (53) (1988), 83-87.
  • S.S. Dragomir, On some new inequalities of Hermite-Hadamard type for $m-$convex functions, Tamkang Journal of Mathematics, 33 (1) (2002).
  • H. Kavurmac\i, M. Avc\i and M.E. Özdemir, New Ostrowski type inequalities for $m-$convex functions and applications, Hacettepe J. of Math. and St., Volume 40 (2) (2011), 135 – 145
  • M.Z. Sar\i kaya, E. Set and M.E. Özdemir, Some new Hadamard's type inequalities for co-ordinated $m-$convex and $(\alpha ,m)-$convex functions, Hacettepe J. of Math. and St., 40, 219-229, (2011).
  • M.Z. Sar\i kaya, M.E. Özdemir and E. Set, Inequalities of Hermite–Hadamard's type for functions whose derivatives absolute values are $m-$convex, RGMIA Res. Rep. Coll. 13 (2010) Supplement, Article 5.
  • V.G. Miheşan, A generalization of the convexity, Seminar of Functional Equations, Approx. and Convex, Cluj-Napoca (Romania) (1993).
  • E. Set, M. Sardari and M.E. Özdemir and J. Rooin, On generalizations of the Hadamard inequality for $(\alpha ,m)-$convex functions, RGMIA Res. Rep. Coll., 12 (4) (2009), Article 4.
  • M.E. Özdemir, H. Kavurmaci and E. Set, Ostrowski's type inequalities for $(\alpha ,m)-$convex functions, Kyungpook Math. J. 50 (2010) 371–378.
  • M.E. Özdemir, M. Avc\i and H. Kavurmac\i, Hermite–Hadamard-type inequalities via $(\alpha ,m)-$convexity, Computers and Mathematics with Applications, 61 (2011), 2614–2620.